# SDR SIMA20151123001

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 30,142 hours, 25,924 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX619800
- Condition: Failed
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

E1 HYD PUMP FAIL AT 32000 FT, WENT AWAY AT 3000 FT & GEAR EXTENSION.  R & R NR 1 HYD PUMP IAW MM 29-10-03.  OPERATIONS CHECK LEAK, CHECKED OK.
